Home » Frequently asked Questions on Health » Why am I experiencing weakness and restlessness?

Why am I experiencing weakness and restlessness?

Q: I am a 29 years old male weighing 95 kg. I had a high fever last year which caused low platelet count (40000). The doctor gave Wysolone (70 mg). Platelet count is now normal. But I have gained 25 kg and experiencing weakness and restlessness. I am not taking the medicine for the last six months. Why am I experiencing weakness and restlessness?

A:From the description provided, you seem to have had an acute fall in platelet count following fever. This could be a part of any febrile illness like, malaria/dengue etc. However, since you were on steroids for this I am assuming that you would have been treated as a case of Acute Idiopathic Thrombocytopenic Purpura. I am assuming that your platelet count continues to be normal and the steroids have been stopped. While, steroids do cause weight gain, weakness is usually not seen. Instead, one is usually elated in moods and feels good. I hope you had tappered the dose of the steroids before stopping the same? Also, I would suggest to meet a good physician for further evaluation about your weakness.

RELATED FAQ

................... Advertisement ...................

................... Advertisement ...................

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic

................... Advertisement ...................

-------------------------------- Advertisement -----------------------------------